News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Miscellaneous Cardiology Topics

Question: what are side effects of taking too much phentermine 37.5 in


 renleigh - Sun Apr 05, 2009 6:47 pm

I take phentermine 37.5 once a day, today I mistakenly took it twice. What are the side effects or what problems may I face in doing this?
 John Kenyon, CNA - Fri Apr 10, 2009 1:18 am

User avatar Hi there --

While there is little risk associated with a single instance of double-dosing, one must be very careful to avoid doing this on a regular basis, and if you can avoid use of the drug altogether, all the better, since the medicine does have a history of being relatively unstable and with potential to do harm. Anything you can't safely take twice by accident (or which would cause you to ask such a question) is clearly not an especially safe thing to use at all.

To answer your basic question, you should be fine regarding the one-time oversight. However, the fact that you needed to ask illustrates the reputation of the drug has preceded it and that it's not all that safe in general. I'd encourage anyone to try and find alternative means of losing weight (such as diet and exercise).

I hope this is helpful to you and please follow up with us here if you have any further questions. Good luck to you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here